# SDR IXXA20170201049

- Difficulty date: November 30, 2016
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 922-1021
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO BS 922-1021 LBL 74.75 SEAT TRACK CORRODED IN SEVERAL SPOTS. BLENDED AND FOUND TO BE WITHIN LIMITS IAW SRM 53-00-52 FIGURE 101. REMOVED AND REPLACED SEAT TRACK AT STATION 999-1065 LEFT BUTT LINE 74.75 IN ACCORDANCE WITH AMES ENGINEERING DOCUMENT 47224FAB42 AND B767 SRM 51-40-02.
